I've been using isotane for 2 weeks now 10mg/day, and my acne got worse! Is that normal?

Doctor Answers (1)

Acne can flare at the beginning of Accutane treatments

+2
It is common to see acne flare during the first month of Accutane (isotretinoin, isotane) therapy. Usually this flare subsides after a few weeks with continued therapy. In a small number of cases, these flares can be severe with large, painful draining cysts and nodules. In these cases, therapy can be stopped until this reaction subsides. The medication can then be restarted, often at a lower dose so this doesn't happen again.


Austin Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.